# SDR USAA990707

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 324
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-1 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK FORWARD SERVICE DOOR AFT LOWER CUT-OUT BS 324, WL 211 SKIN.  INSTALLED DOUBLER AND FILLERS PER SRM 53-10-01.  (X)
